MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN STEMMED CEMENTED PRECOAT TIBIAL COMPONENT SIZE 5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN STEMMED CEMENTED PRECOAT TIBIAL COMPONENT SIZE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Blister (4537)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient began experiencing a rash and blisters approximately four (4) months following left knee arthroplasty.The patient was treated with topical creams, however, the patient is concerned that the condition is an allergic reaction to the metals used in knee components.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen option cemented femoral component size f left catalog #: 00599601651 lot #: 66840418, nexgen articular surface size ef 10mm catalog #: 00596404010 lot #: 67120274, palacos bone cement mv + g 1x40 catalog #: 66031983 lot #: 73991560.G2 - report source - foreign: event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h4, h6, h10, h11.The product was evaluated through manufacturing review and medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN STEMMED CEMENTED PRECOAT TIBIAL COMPONENT SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23744918
Report Number0001822565-2025-04400
Device Sequence Number18260099
Product Code JWH
UDI-Device Identifier00889024217607
UDI-Public(01)00889024217607(17)350225(10)J7915953
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00598004701
Device Lot NumberJ7915953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight83 KG